# SDR 8LFA2018051608001

- Difficulty date: May 8, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N616LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14811
- Aircraft time: 1,604 hours, 4,150 cycles
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: 109033017105
- Condition: Cracked
- Location: Transmission
- Part time: 1,604 hours, 4,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MAIN TRANSMISSION LEFT PLATE FITTING CRACKED.
